Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 26 | ISSUE 1 | PAGE 33
Applicability of scale-invariance hypothesis to one-dimensional problems
A new and better founded formulation is presented of the scale-invariance hypothesis for the calculation of the longitudinal conductivity of a quasi-one-dimensional metal. Results that differ from the those previously obtained by the authors (Sov. Phys. JETP 45, 118 (1977): Sov. Phys. Solid State 19, 33 (1977) JETP Lett. 24, 433 (1976) are presented for a number of quasi-one-dimensional problems. The advanced hypothesis can be directly verified in high-frequency experiments.




Permission given by American Institute of Physics is appreciated.